A Posteriori Error Estimates of Two-Grid Finite Element Methods for Nonlinear Elliptic Problems

Chunjia Bi, Cheng Wang, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

In this article, we study the residual-based a posteriori error estimates of the two-grid finite element methods for the second order nonlinear elliptic boundary value problems. Computable upper and lower bounds on the error in the H1-norm are established. Numerical experiments are also provided to illustrate the performance of the proposed estimators.
Original languageEnglish
Pages (from-to)23-48
Number of pages26
JournalJournal of Scientific Computing
Volume74
Issue number1
DOIs
Publication statusPublished - 1 Jan 2018

Keywords

  • A posteriori error estimates
  • Nonlinear elliptic problems
  • Two-grid finite element method

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Engineering(all)
  • Computational Theory and Mathematics

Cite this